# SDR SWAA201805161664

- Difficulty date: May 2, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 47,583 hours, 27,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW MM.
